High blood pressure

By AL_angel_0214 Latest Reply 2011-08-29 17:26:05 -0500
Started 2011-04-05 10:39:24 -0500

Hi i'm 21 and i'm new having high blood pressure. I know some things like not having alot of salt but i don't use salt that much. I went to my dr. and I asked if it was caused by stress, she says yes but it wouldn't be that high. So she but me on some medicine (cant remember what its called) anyways the med brought it down but my heart rate is still up it stays around 85-139 for the past week in a half. What i'm asking is if there's anything else I can do to stop having this nervous feeling anymore. Plz help I don't know what's wrong with me.

13 replies

LabRat90 2011-08-29 17:00:02 -0500 Report

Update on AL_angel_0214 blood pressure problems: According to the endocrinologist, the aldosteronoma was not the problem. He also checked her thyroid. Both adrenal glands and thyroids checked out normal. She was still having eye problems with "lights floating by" so she got her eyes checked by an ophthalmologist. Nothing physically wrong with her eyes. He suggested an MRI. She got the MRI last Monday. Immediately we got called in to see a neurologist. He admitted her into the hospital for observation and tests. He also called in a hematologist for some tests. Turns out she has had a stroke. (no symptoms) Still waiting on some results. so far everything has been normal. Please pray for her.

jayabee52 2011-08-29 17:14:57 -0500 Report

I will most certainly pray for the angel! Ministrokes sent me down the road of medical problems too. Thanks for the update, Donna.


LabRat90 2011-04-27 10:02:59 -0500 Report

Update on AL_angel_0214 blood pressure problems: She has an aldosteronoma in her left adrenal gland. She will wait until the endocrinologist returns to town at the end of May. The cardiologist said that this was not aggressive and he wants her to see a local doctor for this so he can remain involved also. Her blood pressure is much better and she's feeling better. However, she keeps having headaches and she's eating all the time. The appetite is probably due to getting a steroid shot and also from the stopping of her ADD medicine, Vyvanse.

AL_angel_0214 2011-04-13 12:07:29 -0500 Report

im feeling much better now. i went to see a heart dr. and he put me on a half of bisoprolol fumarate 5mg. and now my bp is down and my pulse is down and i feel wonderful.

LabRat90 2011-04-15 08:07:53 -0500 Report

Her aldosterone level was high so now they want to do a CTScan of her adrenal gland. Next Wednesday the 20th is the CTScan. Ecocardiogram was normal.

1cookie :)
1cookie :) 2011-04-15 08:15:57 -0500 Report

I just saw the HBP post today, I'm glad the test are being done and she is felling better..I agree with most of the post..esp. the hidden salts and side effects to medication. Also glad the ecocardiogram was good…ruleing things out is 1/2 the battle..Hope all will be well.

Armourer 2011-04-07 22:47:40 -0500 Report

I few days ago I visited the doc and was suprized for my BP was 116/63, and I take Lisinopril , but my pulse was high. It's always high. I've had to change around meds till we found one that worked with my chemistry, took some time too. Yes stress will raise BP. If you're over weight, work on loosing the pounds, and yes easier sad then done. Many foods have way to much sodium it them,, watch what you eat. Good luck.

LabRat90 2011-04-05 13:28:43 -0500 Report

She's taking Lisinopril 10 mg combination with a diuretic now twice a day. Her numbers are still in the high range. A stress test has been ordered but can't get in untl the 21st. Please help figure out what's wrong with my baby. She is only 21 and is feeling so sluggish and bad. Most her symptoms have been before adding the meds. About 4 months ago she didn't have high blood pressure.

kdroberts 2011-04-05 12:01:09 -0500 Report

Go to your doctor and ask to be tested for hyperthyroidism. Make sure you get all these tested. TSH, T4, T3, Free T4 and Free T3. The doc may push back a little or only request one or two of these but hold your ground and get them all, the worst that will happen is you will rule something out.

Oh, and just because you don't use a lot of salt it doesn't mean that you aren't eating a lot of salt. If you eat any pre-packaged foods or at any restaurant (sit down, fast food, whatever) it's likely that you are eating a lot more sodium than you think.

realsis77 2011-04-05 11:06:10 -0500 Report

Hi. Perhaps you are reacting to the medicaton. I would make another appointment with my doctor and he can perhaps change the medication you are on. There are many different options and different medications that might be more suitable for you. Perhaps its side effects that your feeling. Id see my doctor right away so he can get you a medication that works best with your body. Don't put it off , id see my doctor as soon as possiable so he can help you! I hope this helped you in some way. I wish you the best and God bless! Your doc should be able to find you a med that you won't have uncomfortable side effects with. Every one reacts different to each medication and hopefully your doc will find the right one for you! Nothing is wrong with you, id talk to my doc soon because its likely a side effect from the medication! Best of luck!

AL_angel_0214 2011-04-05 11:50:14 -0500 Report

oh thanks i didn't think of the side effects from the medicine. thanks a bunch

realsis77 2011-04-05 13:46:45 -0500 Report

Your welcome! Id ask my doc what he thinks but it very well could be side effects because its a new med and you wernt feeling like this before the medication! Very well could be side effects! Good luck!

Next Discussion: Protandim »